MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNIVERSAL LOCKING TROCHANTER STABILIZATION PLATE 131MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNIVERSAL LOCKING TROCHANTER STABILIZATION PLATE 131MM; PLATE, FIXATION, BONE
Model Number 02.102.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history.Part number: 02.102.001.Lot number: 9944571.Manufacturing site: (b)(4).Release to warehouse date: 28.June 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent removal of dynamic helical hip system (dhhs) followed by conversion of total hip replacement.The patient was originally implanted with the dhhs system on an unknown date.The procedure and patient outcomes are unknown.This is report 3 of 10 for (b)(4).This report is for a locking trochanteric stabilization plate.(b)(4) is linked to this complaint.

Brand Name
UNIVERSAL LOCKING TROCHANTER STABILIZATION PLATE 131MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10395350
Report Number2939274-2020-03481
Device Sequence Number17032233
Product Code HRS
UDI-Device Identifier10886982028976
UDI-Public(01)10886982028976
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052677
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.102.001
Device Catalogue Number02.102.001
Device Lot Number9944571
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130 DEG LCP® DHHS(TM) SIDEPLATE-4 HOLES; HELIX BLADE 100MM; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;